# SDR UIEA201906214543

- Difficulty date: June 20, 2019
- Submitted: June 25, 2019
- Operation: Air carrier
- Aircraft: N1181A
- Make and model: Boeing 767-3Y0
- Aircraft serial: 26206
- Aircraft time: 85,626 hours, 21,210 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Control Panel
- Part number: 2041220412
- Part serial: 1440
- Condition: Failed
- Location: Wx Radar Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

WX FAILED HSI MESSAGE, USING RT WX SYSTEM.  REMOVED AND REPLACED WX CTRL PANEL IAW AMM 34-43-02, OPS CHECK GOOD.
